# SDR QXEA0000728

- Difficulty date: March 3, 2000
- Submitted: March 22, 2000
- Operation: Air carrier
- Aircraft: N478US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11227
- Aircraft time: 30,576 hours, 37,630 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Dented
- Location: Acm Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- DENT IN LEFT HAND AIR CYCLING MACHINE COMPARTMENT WALL LOCATED NEAR THE FORWARD LOWER AIR CYCLING MACHINE MOUNT BRACKET.  REPAIRED IAW HORIZON AIR EA 4-53-1043.
